# SDR ASAA2016010214619

- Difficulty date: January 2, 2016
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 31,420 hours, 9,580 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Shim
- Part number: 3402523070
- Condition: Worn
- Location: Nr 1  Fan Blade
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SHIMS WORN ON FAN LUBE, NR 1 ENGINE.  ACFT GROUNDED. REPLACED ALL SHIMS ON NR 1 ENGINE.  REF TASK CARD NR 78472002.
